Homonymous generic names in trilobites based on Nomenclator Zoologicus, vols. 1-9, A to M


Ozdikmen H.

PALEONTOLOGICAL JOURNAL, vol.39, no.5, pp.563-564, 2005 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 39 Issue: 5
  • Publication Date: 2005
  • Title of Journal : PALEONTOLOGICAL JOURNAL
  • Page Numbers: pp.563-564

Abstract

All the genus group names from the letter A to the letter M published in volumes 1-9 of Nomenclator Zoologicus were analyzed and homonymous generic names were recognized. As a result, a number of junior homonyms were determined among the generic names of Trilobita. In accordance with the International Code of Zoological Nomenclature, replacement names for three junior homonyms were proposed.